Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Temodar

Notices

Reply
 
Thread Tools Display Modes
  #11  
Old 08-19-2007, 11:28 PM
L D Preston
Guest
 
Posts: n/a
Default temodar

<br> I have been taking temodar since 1999, a tumor was discorved in june 1996. I began taking temodar in 99 after a biopsy of the tumor. because the seizures continued, a larger amounts of anti seizure drugs were prescribed for me. The biopsy concluded that the tumor was a astrocytoma gloma. A drug called kytrill is the antinausea medicine i use. Phenogran didnt make a dent in controlling the vomitting that occurred approx. every 10 to 15 minutes for me.<br> The tumor was found after i had a gran ma seizure which is the only one ive had. Smaller seizures in my left side occur on and off. Ive been having MRI's every other month. In Oct. 2005 the film showed clear, Dec 9, the film showed the tumor was back. My discussion with the oncologist was to begin sterotactic radiation, i have already had 33 regular treatments, he then told me i have 8 to 10 months even with the radiation. If there is anyone who would like to talk about situation's similar to this , Please feel free to email me. The hardest thing for me was how am i going to tell my wife ,son , and parents this. I am 46 and a retired Kentucky State Police Trooper. May God Bless You All<br><br><br> <br><br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:55 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.